qr code
 

CHINA-EU SUMMIT IN CHANGCHUN (ONLINE AND OFFLINE POSSIBLE) - DCCC MEMBERS ONLY

DCCC would like to invite all members working in management, technology or strategic positions to join the China-EU Summit in Changchun. 

 

 

  • DEADLINE FOR REGISTRATION: JUNE 10 - REGISTER NOW!
  • THE SPECIFIC TIMES OF START AND END TO BE CONFIRMED. 
  • 1 OR 2 DAYS BOTH BOSSIBLE. 
  • TRANSPORTATION TO CHANGCHUN AND ACCOMODATION WILL BE COVERED BY ORGANIZERS
  • ONLINE AND OFFLINE PARTICIPATION BOTH POSSIBLE.
  • ENGLISH AND CHINESE LANGUAGE BOTH WELCOME
  • THIS EVENT IS FOR DCCC MEMBERS ONLY - ARE YOU NOT A MEMBER? THEN CONTACT NICOLAI@DCCC.COM.CN FOR MORE INFORMATION

 

In this event, we invite our member companies to know more about the new development situation of Changchun during the 14th Five-Year Plan period and the new development advantages of various industries.

 

You’re welcomed to find cooperation opportunities, value space and innovation momentum under the new international situation in which the industrial chain is upgrading.

 

While Changchun is accelerating its construction of modern metropolitan circle, the city, meanwhile, enjoys unique advantages and a solid development foundation of industries, such as automobile, high-end equipment, intelligent manufacturing, 5G digitization, international film and television cultural tourism, modern agriculture and food-processing, international bonded and duty-free services, international logistics, cross-border ecommerce on import and export trade, as well as international mass entrepreneurship and innovation.

 

We welcome DCCC members and partners to take this opportunity to visit Changchun, investigate industries, join projects, facilitate a further connection with the city and deepen our international cooperation.

 

The summit will gather international cooperation institutions and organizations, industry experts, advanced enterprise representatives from many countries.

 

We hereby extend our sincere invitation to DCCC members in management, technology and strategic positions to attend either online or offline and look forward to meeting with you in Changchun to create cooperation, common innovation, win-win future and strengthen the friendship between the city and the Danish Chamber of Commerce in China's member companies.

 

The hosts of the event are Changchun Municipal People's Government, the Office of Cooperation and Exchanges and Macro Euro-China Enterpreneurs Club.

 

 

MORE INFORMATION:

 

In order to promote the development of China-EU cooperation and seize the opportunity of construction investment and innovation cooperation in various fields between China and Europe in the post-pandemic era, the Changchun Municipal Government is losing no time to implement national development initiatives with the goal of promoting the deepening and sustainable development of China-EU bilateral cooperation. It is planning to stage a series of events for Chinese and foreign entrepreneurs to visit Changchun - China-EU Economic, Trade and Investment Cooperation Cloud Summit & Major Project Agreements Signing Ceremony, tentatively scheduled to happen in June 2021.

 

The plan is as follows:

 

I. Time and venue

Time: June 17 to June 18, 2021 (Thursday to Friday)

Venue: Nanhu Hotel, Changchun City

 

II. Organizers

Sponsor: Changchun Municipal People's Government

Organizer: Changchun Municipal People's Government Cooperation and Exchange Office

Co-organizer: Danish Chamber of Commerce in China

 

III. Conference Theme 

Deepen China-Europe economic and trade cooperation to assist cities in green development

 

IV. Participants 

The meeting will be conducted both online and offline, with about 100 participants (30 online and 70 offline)

1. Leaders of the Jilin Provincial Department of Commerce

2.Leaders of the Changchun Municipal Government and Relevant Departments

3. Directors of relevant counties (cities), districts and development zones and business and heads of investment promotion organizations (business, economic cooperation, investment promotion, etc.)

4. The online guests include representatives of Chinese and European government agencies, business associations, well-known enterprises, investment institutions, international lawyers, project experts, etc.

5. The offline guests include the above-mentioned representatives and the representatives from all walks of life to sign agreements on strategic cooperation and project cooperation with Changchun.

6. The media partners.

 

V. Itinerary

 

June 17 (Thursday)

 

Morning: check in (offline)

Afternoon: China-EU Economic, Trade and Investment Cooperation Cloud Summit & Major Project Agreements Signing Ceremony

Meeting process (meeting language: Chinese and English simultaneous interpretation)

 

The first item on the agenda: Addresses and project agreement signing

14:50-15:00 Sign-in, guests admission: All online guests log on the conference system;

15:00-15:05 A Deputy Secretary of the Changchun Municipal CPC Committee and Changchun Mayor preside over the conference (5 minutes)

15:05-15:10 An address to be delivered by the Member of the Standing Committee of the Jilin Provincial CPC Committee and Secretary of the Changchun Municipal CPC Committee (5 minutes)

15:10-15:15 Video addresses by online guest representatives (5 minutes)

15:15-15:25 Interpretation by experts from international law firms on investment policies in China in the new international situation (10 minutes)

15:25-15:35 Major project agreement signing ceremony (10 minutes)

15:35-15:45 Tea break

 

The second item on the agenda: Road show and urban dialogue

15:45-15:55 Member of the Standing Committee of the Changchun Municipal CPC Committee and Deputy Mayor interprets policies for investment in Changchun (10 minutes)

15:55-16:15 Cooperative presentations by online expert representatives, project road shows, product promotion and cooperation prospects

16:15-16:35 Relevant counties (cities), districts and development zones of Changchun City promote their characteristic industrial parks and industrial projects centering on such themes as automobile, agriculture, carbon neutrality, etc.

16:35-16:45 Online guests and offline guests’ interactive exchanges on intended cooperation areas and projects

16:45-17:15 Free exchange offline

17:15-18:15 Dinner and exchange

 

June 18 (Friday)

 

Based on the exchange, relevant docking partners arrange on-site surveys.

 

Welcome you and your organization to register and participate the Summit, and seize the opportunity to do promotion, as well as organize and promote their program. To find partners and interest from China local investors. Seize the opportunities of China-EU cooperation in economy, trade, green industry and steadily grow market in Northeast China from Jilin province with 28 million customers

 

https://app.glueup.cn/event/32409/